Advanced Search
MyIDEAS: Login to save this article or follow this journal

Nonsense Regressions between Integrated Processes of Different Orders

Contents:

Author Info

  • Marmol, Francesc

Abstract

Herein the author develops an analytical study of the asymptotic distributions obtained when he runs linear regressions in the levels of stochastically independent integrated time series when the orders of integration of the dependent and independent variables are different. These theoretical findings largely explain the Monte Carlo results recently reported in A. Banerjee et al. (1993). Copyright 1996 by Blackwell Publishing Ltd

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by Department of Economics, University of Oxford in its journal Oxford Bulletin of Economics & Statistics.

Volume (Year): 58 (1996)
Issue (Month): 3 (August)
Pages: 525-36

as in new window
Handle: RePEc:bla:obuest:v:58:y:1996:i:3:p:525-36

Contact details of provider:
Postal: Manor Rd. Building, Oxford, OX1 3UQ
Email:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=0305-9049
More information through EDIRC

Order Information:
Web: http://www.blackwellpublishing.com/subs.asp?ref=0305-9049

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Davidson, James, 2002. "A model of fractional cointegration, and tests for cointegration using the bootstrap," Journal of Econometrics, Elsevier, Elsevier, vol. 110(2), pages 187-212, October.
  2. Clive Granger & Namwon Hyung & Yongil Jeon, 2001. "Spurious regressions with stationary series," Applied Economics, Taylor & Francis Journals, Taylor & Francis Journals, vol. 33(7), pages 899-904.
  3. Antonio E. Noriega & Daniel Ventosa-Santaularia, 2011. "A Simple Test for Spurious Regressions," CREATES Research Papers 2011-15, School of Economics and Management, University of Aarhus.
  4. Lyócsa, Štefan & Výrost, Tomáš & Baumöhl, Eduard, 2011. "Unit-root and stationarity testing with empirical application on industrial production of CEE-4 countries," MPRA Paper 29648, University Library of Munich, Germany.
  5. Robinson Kruse & Daniel Ventosa-Santaulària & Antonio E. Noriega, 2013. "Changes in persistence, spurious regressions and the Fisher hypothesis," CREATES Research Papers 2013-11, School of Economics and Management, University of Aarhus.
  6. Uwe Hassler, 2003. "Nonsense regressions due to neglected time-varying means," Statistical Papers, Springer, Springer, vol. 44(2), pages 169-182, April.
  7. Antonio E. Noriega & School of Economics, University of Guanajuato & Daniel Ventosa-Santaulà ria & School of Economics, University of Guanajuato, 2006. "Spurious regression and econometric trends," Computing in Economics and Finance 2006, Society for Computational Economics 151, Society for Computational Economics.
  8. Manuel Gómez Zaldivar & Oscar Manjarrez Castro & Daniel Ventosa-Santaulària, 2009. "Regresión espuria en especificaciones dinámicas," Ensayos Revista de Economia, Universidad Autonoma de Nuevo Leon, Facultad de Economia, vol. 0(1), pages 1-20, May.
  9. Phillips, Peter C.B., 2005. "Challenges of trending time series econometrics," Mathematics and Computers in Simulation (MATCOM), Elsevier, Elsevier, vol. 68(5), pages 401-416.
  10. Zhang, Lingxiang, 2013. "Partial unit root and linear spurious regression: A Monte Carlo simulation study," Economics Letters, Elsevier, Elsevier, vol. 118(1), pages 189-191.
  11. Chris Stewart, 2011. "A note on spurious significance in regressions involving I(0) and I(1) variables," Empirical Economics, Springer, Springer, vol. 41(3), pages 565-571, December.
  12. Marmol, Francesc, 1998. "Spurious regression theory with nonstationary fractionally integrated processes," Journal of Econometrics, Elsevier, Elsevier, vol. 84(2), pages 233-250, June.
  13. repec:gua:wpaper:em200701 is not listed on IDEAS

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bla:obuest:v:58:y:1996:i:3:p:525-36. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.